# SDR C2XA09IA185

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 22,624 hours, 21,800 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076368
- Part serial: BAE11801
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,008 hours, 16,379 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MFE - FLIGHT 2627, THE CREW REPORTED THAT E2 WOULD NOT ADVANCE 85 PERCENT N2 OR 90 PERCENT N1 AND ITT WAS SPIKING ERRONEOUSLY BETWEEN 300-500 DEGREES, WITH AN EICAS CHECK MESSAGE ON MFD WITH BOTH IGNITERS ON FOR E2.  THE ISSUE RESOLVED ITSELF AFTER TWO MINUTES, AND THE AIRCRAFT LANDED AT MFE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO FPMU, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
